# SDR CALA2024120601417

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 64,430 hours, 28,202 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230635
- Condition: Missing
- Location: Wing
- Part time: 1,580 hours, 734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2   REF LOG 3083416, FUEL CAP DEPARTED AIRCRAFT. FUEL CAP MISSING.  REPLACED MISSING FUEL CAP PER AMM 28-11-43-400-001A.
